# SDR DALA2019101505918

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS FOUND ON THE FLOOR PANEL 1640B. IN THE PAX CABIN. A NEW FLOOR PANEL WAS FABRICATED, AND INSTALLED IAW SRM 53-01-01-201 AND AMM 53-01-01-201.
